Alert archive / Texas / Wind Advisories in 2010

Wind Advisory 9, NWS Corpus Christi, TX

March 20, 201015 counties in Texas

NWS Corpus Christi, TX issued this wind advisory at Mar 20, 2010, 4:00 AM CDT for 15 counties in Texas. It took effect at Mar 20, 2010, 1:00 PM CDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Mar 20, 2010, 4:00 AM CDT (09:00 UTC)
In effect from
Mar 20, 2010, 1:00 PM CDT
Expired
Mar 20, 2010, 9:00 PM CDT
In force
8 hr
Issued by
NWS Corpus Christi, TX

Counties Aransas County, TX, Bee County, TX, Calhoun County, TX, Duval County, TX, Goliad County, TX, Jim Wells County, TX, Kleberg County, TX, La Salle County, TX, Live Oak County, TX, McMullen County, TX, Nueces County, TX, Refugio County, TX, San Patricio County, TX, Victoria County, TX, Webb County, TX

The radar

The Corpus Christi radar (KCRP), 50 km from the middle of the area, began a volume at 09:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 00:00Z, 9.0 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 00:00Z on 2010-03-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 25 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 00:00Z on 2010-03-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 149 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
25 J/kg
Mixed-layer CIN
-223 J/kg
Mixed-layer LCL
809 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
149 m²/s²
0-3 km storm-relative helicity
206 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

308 
WWUS74 KCRP 200900
NPWCRP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
400 AM CDT SAT MAR 20 2010

TXZ229>234-239>247-202100-
/O.NEW.KCRP.WI.Y.0009.100320T1800Z-100321T0200Z/
LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
INCLUDING THE CITIES OF...COTULLA...CALLIHAM...CROSS...
LOMA ALTA...TILDEN...GEORGE WEST...THREE RIVERS...BEEVILLE...
GOLIAD...VICTORIA...LAREDO...FREER...BENAVIDES...SAN DIEGO...
ALICE...ORANGE GROVE...KINGSVILLE...CORPUS CHRISTI...PORTLAND...
INGLESIDE...ARANSAS PASS...SINTON...MATHIS...ROCKPORT...REFUGIO...
WOODSBORO...PORT LAVACA
400 AM CDT SAT MAR 20 2010

...WIND ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM CDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM
CDT THIS EVENING. 

A VERY STRONG COLD FRONT WILL PUSH THROUGH SOUTH TEXAS EARLY THIS
AFTERNOON AND BRING WINDY AND MUCH COOLER CONDITIONS TO THE
REGION. NORTH/NORTHWESTERLY WIND WILL INCREASE BEHIND THE FRONTAL
PASSAGE TO 25 TO 30 MPH WITH HIGHER GUST OF 35 TO 45 MPH. WINDS
ARE EXPECTED TO DIMINISH BELOW ADVISORY CRITERIA BY LATE THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS ARE EXPECTED TO
BE 25 TO 39 MPH OR HAVE GUSTS TO AROUND 40 MPH OR HIGHER.

&&

$$

RG
2 follow-up statements
659 
WWUS74 KCRP 201934
NPWCRP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
234 PM CDT SAT MAR 20 2010

TXZ229>234-239>247-210200-
/O.CON.KCRP.WI.Y.0009.000000T0000Z-100321T0200Z/
LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
INCLUDING THE CITIES OF...COTULLA...CALLIHAM...CROSS...
LOMA ALTA...TILDEN...GEORGE WEST...THREE RIVERS...BEEVILLE...
GOLIAD...VICTORIA...LAREDO...FREER...BENAVIDES...SAN DIEGO...
ALICE...ORANGE GROVE...KINGSVILLE...CORPUS CHRISTI...PORTLAND...
INGLESIDE...ARANSAS PASS...SINTON...MATHIS...ROCKPORT...REFUGIO...
WOODSBORO...PORT LAVACA
234 PM CDT SAT MAR 20 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING. 

A VERY STRONG COLD FRONT HAS PUSHED THROUGH SOUTH TEXAS EARLY THIS
AFTERNOON. NORTH WINDS WILL CONTINUE AT 25 TO 30 MPH WITH HIGHER
GUST OF 35 TO 45 MPH THIS AFTERNOON BEFORE DIMINISHING BELOW
ADVISORY CRITERIA THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS ARE EXPECTED TO
BE 25 TO 39 MPH OR HAVE GUSTS TO AROUND 40 MPH OR HIGHER.

&&

$$
244 
WWUS74 KCRP 210206
NPWCRP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
906 PM CDT SAT MAR 20 2010

TXZ229>234-239>247-210315-
/O.EXP.KCRP.WI.Y.0009.000000T0000Z-100321T0200Z/
LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
INCLUDING THE CITIES OF...COTULLA...CALLIHAM...CROSS...
LOMA ALTA...TILDEN...GEORGE WEST...THREE RIVERS...BEEVILLE...
GOLIAD...VICTORIA...LAREDO...FREER...BENAVIDES...SAN DIEGO...
ALICE...ORANGE GROVE...KINGSVILLE...CORPUS CHRISTI...PORTLAND...
INGLESIDE...ARANSAS PASS...SINTON...MATHIS...ROCKPORT...REFUGIO...
WOODSBORO...PORT LAVACA
906 PM CDT SAT MAR 20 2010

...WIND ADVISORY HAS EXPIRED...

THE WIND ADVISORY IS NO LONGER IN EFFECT. 

SUSTAINED WINDS ACROSS SOUTH TEXAS HAVE FALLEN BELOW 30 MPH AND
WILL CONTINUE TO DIMINISH OVERNIGHT. AS A RESULT...THE WIND
ADVISORY WAS ALLOWED TO EXPIRE.

$$

TM

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this wind advisory went out at Mar 19, 11:47 PM CDT, 4 hours 13 minutes earlier.

Area forecast discussion, Mar 19, 11:47 PM CDT, 4 hours 13 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1147 PM CDT FRI MAR 19 2010

.DISCUSSION...UPDATED FOR 06Z TAF ISSUANCE BELOW.

&&

.AVIATION...AMPLE LLVL MOISTURE COMBINED WITH LLJ DYNAMICS WILL
CONTRIBUTE TO MVFR CIG DEVELOPMENT OVER SOUTH TEXAS TONIGHT. THE
SOUTHERLY LLJ WILL ALSO CONTINUE TO GENERATE NON-CONVECTIVE LLWS
OVER THE REGION TONIGHT WITH 1000FT WINDS GENERALLY AROUND 30 KNOTS.
HOWEVER...AS A STRONG COLD FRONT APPROACHES...THE HEIGHT GRADIENT
WILL SLACKEN THUS WEAKENING THE LLJ OUT WEST AROUND 08Z...AND ACROSS
THE COASTAL PLAINS BETWEEN 11Z-12Z. THE COLD FRONT IS EXPECTED TO BLAST
THROUGH KLRD AROUND 15Z...AND MOVE EAST THROUGH THE COASTAL TAF
SITES BETWEEN 17Z-19Z. SHOWERS AND THUNDERSTORMS ASSOCIATED WITH THE
FRONT SHOULD BRIEFLY IMPACT THE TERMINAL AERODROMES ACROSS THE
COASTAL PLAINS...ESPECIALLY KVCT AROUND MIDDAY. STRONG NORTHWESTERLY
WINDS WILL DEVELOP AREAWIDE BEHIND THE FRONT...WITH WIND GUSTS
BETWEEN 35-40 KNOTS EXPECTED ACROSS SOUTH TEXAS BY SATURDAY
AFTERNOON.

&&

.PREV DISCUSSION... /ISSUED 955 PM CDT FRI MAR 19 2010/

DISCUSSION...UPDATED THE FORECAST PACKAGE TO INCREASE POPS
ASSOCIATED WITH THE FRONT TOMORROW ACROSS THE NORTHEAST CWA BASED
ON RECENT MODEL DATA. OTHERWISE...THE MAIN ISSUE FOR THE SHORT
TERM FORECAST WILL BE THE WIND. WINDS OVER THE COASTAL WATERS ARE
EXPECTED TO REMAIN BELOW SCA CONDITIONS OVERNIGHT. HOWEVER...SEAS
60 NM OFFSHORE ARE EXPECTED TO INCREASE TO AROUND 7 FEET. AS A
RESULT...CANCELLED THE SCA IN EFFECT FOR THE BAYS AND NEARSHORE
WATERS TONIGHT AND FORECASTED SCEC CONDITIONS. HOWEVER...DECIDED
TO MAINTAIN THE SCA 20 TO 60 NM OFFSHORE DUE TO THE EXPECTED 7 FT
WAVE HEIGHTS.

THE COLD FRONT IS STILL EXPECTED TO BLAST THROUGH THE BRUSH
COUNTRY SATURDAY MORNING...THEN THROUGH THE COASTAL COUNTIES AND
OFFSHORE SATURDAY AFTERNOON. THE GFS/NAM PROG 925MB WINDS TO BE
BETWEEN 30-35 KNOTS DURING THE AFTERNOON HOURS. WIND ADVISORY
CONDITIONS WILL BE LIKELY...BUT WILL HOLD OFF ON ITS ISSUANCE DUE
TO AREAL UNCERTAINTY. HOWEVER...THE FIRE WEATHER WATCH WAS
UPGRADED TO A RED FLAG WARNING FOR THE BRUSH COUNTRY TOMORROW
AFTERNOON. IN ADDITION...UPGRADED THE GALE WATCH TO A GALE WARNING
FOR THE GULF WATERS 20 TO 60 NM OFFSHORE LATE SATURDAY AFTERNOON
THROUGH SATURDAY NIGHT. UPDATED GRIDDED AND TEXT PRODUCTS HAVE
BEEN SENT.

PREV DISCUSSION... /ISSUED 647 PM CDT FRI MAR 19 2010/

DISCUSSION...SEE AVIATION SECTION FOR 00Z TAFS.

AVIATION...GUSTY SOUTHEAST WINDS OVER THE COASTAL BEND EXPECTED
TO DIMINISH BY 02Z-03Z TIMEFRAME. SOUTHERLY LOW LEVEL JET WILL BE
35-40 KNOTS LEADING TO STRATUS DEVELOPING OVER THE BRUSH COUNTRY
AROUND 06Z AND SPREADING EASTWARD TOWARD THE COASTAL BEND BY
DAYBREAK. A STRONG COLD FRONT WILL MOVE INTO THE BRUSH COUNTRY
AROUND 14Z AND ADVANCE TOWARD THE COAST BY 19Z-20Z. SCATTERED TO
NUMEROUS SHOWERS/ISOLATED THUNDERSTORMS WILL BE POSSIBLE TO THE
NORTHEAST OF A CORPUS CHRISTI TO PLEASANTON LINE. MVFR VSBYS IN
SHOWERS ARE ANTICIPATED BUT IFR CIGS/VSBYS WILL BE POSSIBLE WITH
THE STRONGER SHOWERS AND T-STORMS. CONDITIONS WILL IMPROVE TO VFR
QUICKLY BEHIND THE FRONT BUT NORTHWEST WINDS WILL BE STRONG WITH
GUSTS TO AROUND 35 KNOTS AREAWIDE BY 20Z-21Z.

PREV DISCUSSION... /ISSUED 334 PM CDT FRI MAR 19 2010/

SHORT TERM (TONIGHT THROUGH SATURDAY NIGHT)...STRONG LOW LEVEL
FLOW OUT AHEAD OF A LATE-SEASON COLD FRONT WILL CONTINUE INTO THE
EARLY EVENING. WIND ADVISORY IN EFFECT WILL BE CONTINUED UNTIL 8
PM ACROSS THE SOUTHERN COASTAL BEND...AND INLAND AS FAR AS KALI.
WINDS ELSEWHERE WILL BE ELEVATED...JUST NOT TO ADVISORY CRITERIA.

SURFACE FLOW WILL DIMINISH OVERNIGHT AS MOISTURE RETURN LEADS TO SKIES
CLOUDING OVER LATE TONIGHT. FOCUS THEN TURNS TO COLD FRONTAL
PASSAGE ITSELF. FRONT EXPECTED TO PUSH THROUGH THE RIO GRANDE
PLAINS AND BRUSH COUNTRY SATURDAY MORNING...PROGRESSIVE
SOUTHEASTWARD THROUGH THE DAY AND CLEARING THE CWFA BY MID-
AFTERNOON. IMPRESSIVE DYNAMICS WILL BE OFFSET BY MEDIOCRE MOISTURE
RETURN ACROSS THE WEST...BUT BETTER INFLOW OVER THE EAST WILL LEAD
TO BETTER COVERAGE OF MAINLY LIGHT PRECIPITATION. THOSE SAME
DYNAMICS AND SLIGHT INSTABILITY MEANS THUNDER IS ALSO POSSIBLE
OVER THE EAST...ALTHOUGH NOT ENOUGH FOR ANY SIGNIFICANT SEVERE THREAT.

WINDS WILL AGAIN PICK UP BEHIND THE FRONT AS DRY ARCTIC AIR PUSHES INTO
THE REGION. THIS SHOULD SHUT OFF PRECIPITATION RELATIVELY QUICKLY
AFTER FRONTAL PASSAGE...BUT MAY AGAIN REACH WIND ADVISORY CRITERIA
ACROSS SOUTH TEXAS. VERY DRY AIR IN THE WAKE OF THE FRONT WILL
CREATE AN ELEVATED FIRE DANGER OUT WEST WHERE SKIES WILL CLEAR
RELATIVELY EARLY IN THE DAY...AND WITH GUSTY WINDS AND LOW
RELATIVE HUMIDITIES A FIRE WEATHER WATCH FOR THOSE AREAS REMAINS
WARRANTED.

LOCAL LOW LEVEL WINDS SET UP FAVORABLY FOR COOLING LATE SATURDAY
NIGHT INTO SUNDAY MORNING...AND LOWS SUNDAY MORNING WILL FALL
INTO THE 30S IN MANY LOCATIONS ACROSS THE COASTAL BEND AS A
RESULT.

LONG TERM (SUNDAY THROUGH FRIDAY)...MAIN FORECAST ISSUES ARE THE
TEMPERATURES EARLY IN THE PERIOD...THEN THE CHANCES FOR RAIN
AROUND MID WEEK. PRETTY MUCH STATUS-QUO FROM WHAT HAS BEEN
FORECAST FOR THE PAST COUPLE OF DAYS...WITH ONLY EXCEPTION BEING A
SLOWLY MOVING SURFACE HIGH ON MONDAY...MEANING COOLER THAN
EXPECTED TEMPERATURES AND LESS TIME FOR RETURN FLOW TO COME BACK
IN TIME FOR THE NEXT UPPER SYSTEM STILL FORECAST TO MOVE MAINLY
NORTH OF THE AREA. THUS...BASIC CHANGES TO PREVIOUS THINKING
(GENERALLY MINOR ONES) HAVE BEEN TO LOWER TEMPERATURES A BIT
SUNDAY MORNING...A BIT MORE MONDAY MORNING...AND INCREASE WINDS
FOR SUNDAY. FOR THE RAIN CHANCES ON WEDNESDAY...WENT NO MORE THAN
LOW CHANCE POPS FOR WEDNESDAY WITH THE LOWER MOISTURE PROFILES.
HOWEVER... MOISTURE DOES HANG AROUND FOR THURSDAY WITH PRE-FRONTAL
TROUGH AND WITH ENOUGH INSTABILITY...SEA BREEZE AND DAYTIME
HEATING...DID KEEP POPS IN (AGAIN NO MORE THAN LOW END CHANCE) FOR
THURSDAY. ECMWF IS FASTER WITH FRONT THAN GFS...BUT WENT MORE
TOWARD THE GFS THIS TIME WITH SLOW UPPER TROUGH. WITH TIMING OF
FRONT SLIGHTLY DIFFERENT... ADJUSTED TEMPERATURES ACCORDINGLY AND
GENERALLY DUE TO THESE TIMING ISSUES DIE NOT STRAY TOO FAR FROM
GUIDANCE AFTER TUESDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI    61  71  37  69  36  /  10  50  10   0   0
VICTORIA          57  64  32  63  33  /  10  80  10   0   0
LAREDO            64  72  39  74  41  /  10  20   0   0   0
ALICE             59  72  37  71  36  /  10  50   0   0   0
ROCKPORT          61  70  41  66  42  /  10  60  10   0   0
COTULLA           58  66  33  71  35  /  20  30   0   0   0
KINGSVILLE        60  74  37  73  35  /  10  40   0   0   0
NAVY CORPUS       63  70  41  67  42  /  10  50  10   0   0

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...RED FLAG WARNING FROM 1 PM TO 9 PM CDT SATURDAY FOR THE
     FOLLOWING ZONES: DUVAL...JIM WELLS...LA SALLE...LIVE OAK...
     MCMULLEN...WEBB.

GM...SMALL CRAFT ADVISORY UNTIL 7 AM CDT SATURDAY FOR THE FOLLOWING
     ZONES: WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60
     NM...WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL
     FROM 20 TO 60 NM.

     SMALL CRAFT ADVISORY FROM 5 AM TO 10 AM CDT SUNDAY FOR THE
     FOLLOWING ZONES: WATERS FROM BAFFIN BAY TO PORT ARANSAS
     FROM 20 TO 60 NM...WATERS FROM PORT ARANSAS TO MATAGORDA
     SHIP CHANNEL FROM 20 TO 60 NM.

     GALE WARNING FROM 4 PM SATURDAY TO 5 AM CDT SUNDAY FOR THE
     FOLLOWING ZONES: WATERS FROM BAFFIN BAY TO PORT ARANSAS
     FROM 20 TO 60 NM...WATERS FROM PORT ARANSAS TO MATAGORDA
     SHIP CHANNEL FROM 20 TO 60 NM.

     SMALL CRAFT ADVISORY FROM 4 PM SATURDAY TO 5 AM CDT SUNDAY FOR
     THE FOLLOWING ZONES: BAYS AND WATERWAYS FROM BAFFIN BAY TO
     PORT ARANSAS...BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT
     O'CONNOR.

     SMALL CRAFT ADVISORY FROM 4 PM SATURDAY TO 10 AM CDT SUNDAY FOR
     THE FOLLOWING ZONES: COASTAL WATERS FROM BAFFIN BAY TO PORT
     ARANSAS OUT 20 NM...COASTAL WATERS FROM PORT ARANSAS TO
     MATAGORDA SHIP CHANNEL OUT 20 NM.

&&

TM/95...AVIATION/UPDATE
Hazardous weather outlook, Mar 19, 5:06 AM CDT, 22 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
506 AM CDT FRI MAR 19 2010

GMZ230-235-250-255-270-275-TXZ229>234-239>247-201015-
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
506 AM CDT FRI MAR 19 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

WIND ADVISORY CONDITIONS EXPECTED TODAY ACROSS THE SOUTHERN
COASTAL BEND. SMALL CRAFT ADVISORY CONDITIONS EXPECTED FOR THE
MIDDLE TEXAS COASTAL WATERS BY LATE THIS MORNING. OTHERWISE...NO
HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

GALE CONDITIONS ARE POSSIBLE OVER THE OFFSHORE WATERS SATURDAY
EVENING THROUGH SUNDAY MORNING. SMALL CRAFT ADVISORY CONDITIONS ARE
EXPECTED SATURDAY EVENING THROUGH SUNDAY MORNING OVER THE REST OF
THE COASTAL WATERS. THERE IS AN ELEVATED FIRE DANGER...WITH POSSIBLE
RED FLAG CONDITIONS...FOR PORTIONS OF WESTERN SOUTH TEXAS SATURDAY
AFTERNOON AND EVENING BEHIND THE COLD FRONT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

RG/AK

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 19, 9:08 PM CDTRed Flag WarningCRPDuval, Jim Wells, La Salle, Live Oak, McMullen, Webb24 hr
Mar 19, 9:40 PM CDTGale WarningCRP31 hr
Mar 20, 5:09 AM CDTFire Weather WatchCRPAransas, Bee, Calhoun, Duval, Goliad, Jim Wells and 9 more23 hr
Mar 20, 9:02 AM CDTSevere Thunderstorm WarningCRPVictoria58 min
Mar 20, 9:45 AM CDTSpecial Marine WarningCRP3 hr
Mar 20, 9:46 AM CDTSevere Thunderstorm WarningCRPCalhoun, Victoria59 min
Mar 20, 10:36 AM CDTSpecial Marine WarningCRP3 hr
Mar 20, 10:36 AM CDTSevere Thunderstorm WarningCRPNueces, San Patricio39 min

Nearby

Wind Advisories in Texas, 2010Every wind advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.